# SDR ABO2003F00000

- Difficulty date: December 3, 2003
- Submitted: December 12, 2003
- Operation: Air carrier
- Aircraft: N400EX
- Make and model: Extra EA-400
- Aircraft serial: 24
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Sensor
- Condition: Leaking
- Location: Fuel System
- Stage of operation: NR
- How discovered: V
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

INVESTIGATED FUEL LEAK, FOUND BOTH FUEL SENDING UNITS LEAKING INTO AVIONICS BAY WITH STANDING FUEL,  THIS BAY IS LOCATED BETWEEN THE WINGS, THIS IS A FIRE HAZARD.
